# SDR USAA990583

- Difficulty date: June 21, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Part time: 38,169 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1 INCH AREA OF CORROSION AT BS 312, LBL1 AND LBL 11 FLOORBEAM.  CORROSION LEVEL 2, CORROSION TASK NR C53-107-02.  FABRICATED T-CAP PER SRM 53-10-51 FIG 205.  (M)
